Thursday, July 29, 2010

Spotting?

Caution: This post may be little TMI for some.

Just now, before I showered (I always do so before bed), I noticed that the discharge from the today's Endome.trin on my panty liner had a very light tinge of pink/very light brown.  And I mean VERY light.  I didn't think too much into it.

Then after I showered, I inserted my evening (or before bed) dose of Endome.trin.  I noticed that there was a bit of pink mucus left in the applicator.  This has never happened before.

I remember that I noticed this morning (or was it last night?) that I seemed to have some mucus when I showered.

Is this normal?  Should I be concerned?  Am I spotting?

Oh, and another thing, I noticed that my b00bs seemed to have "shrunk" to my normal size.  When I was on stims, and even after my transfer, my b00bs were fuller than usual.  They still were yesterday.  Now, not so much.

Is this a bad sign?  Am I over analyzing things?

6 comments:

  1. The few days before a beta are the worst..I over analysed every little detail and if one minute I was sure I was pregnant the next I was crying thinking I was not. The symptoms you mentioned could be positive signs considering this has not happened in any of your previous cycles. I am keeping my fingers crossed for you and praying for a BFP coming your way on Friday!!

    ReplyDelete
  2. I really don't have any idea but as my over-informed husband informed me this week "25% of women have spotting early in their pregnancy" so I'm hoping its a good sign! And the cramping you mentioned was the only sign I had for quite a while and I had it from about 8 days after the IUI until about 5 weeks. :)

    ReplyDelete
  3. I hate this for you because it could be either way...the thing to remember with the endometrin is that your uterine lining is already thickened (so baby can get nice and comfy) and putting the applicator in can irritate and scrap and that could bring the spotting...I know this because around 9 weeks, after taking out one of the applicators, I saw a *teeny, tiny* spot of bright red blood on the applicator. NEVER saw a single bit of blood my entire pregnancy with Matthew, so I worried. I talked to my peri and he said that the that applicator could have very, very easily irritated up there and that's where the bleeding probably was from and that's very common.

    That said, there's also the possibility that it's some spotting from implantation irritating your lining!!!!!

    As for the girls, with Matthew, the day before my beta, I told John, "I don't think I'm pregnant, but these drugs sure do make the girls look GREAT!" Turns out, I was.

    With this pregnancy, I just KNEW I wasn't pregnant because it seemed like mine sort of shrunk, or at the very least, were certainly not bigger/rounder/sore. I sort of felt they were a little shrunken too, which is why I KNEW it wasn't successful.

    Of course, I was wrong!

    So--moral to this very long story is that this is all very common and could be a great sign or could mean nothing. It's just HORRIBLE torture waiting for the beta and analyzing every thing, but you can't help not.
    I'm taking these things as very positive, though, and praying I'm right for you!!!

    ReplyDelete
  4. The word should be scrapE. Not scrap. ScrapE. I can't stand when I don't check before I submit!! Sorry!

    ReplyDelete
  5. I'd say its a toss up. Have you abstained from POAS this whole time?? You have more willpower then me if you have!

    ReplyDelete
  6. Hmmm... Implantation bleeding? I would get my HPT's ready! Symptoms don't mean a thing really-they were designed to confuse and drive you crazy!!!! Good luck! I'll be praying for you!

    ReplyDelete